Alert archive / Wisconsin / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 27, 2012Dunn County, Pepin County, Pierce County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at May 27, 2012, 11:26 PM CDT for Dunn County, Pepin County, Pierce County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 11:26 PM CDT (04:26 UTC)
Expired
May 28, 2012, 12:15 AM CDT
In force
49 min
Issued by
NWS Twin Cities, MN

Counties Dunn County, WI, Pepin County, WI, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1850 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS83 KMPX 280426
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SUN MAY 27 2012

WIZ023>026-280515-
DUNN-PEPIN-PIERCE-ST. CROIX-
1126 PM CDT SUN MAY 27 2012

AT 1121 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
LAKELAND TO HADER TO 4 MILES WEST OF HAYFIELD. THESE STORMS WERE
MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRESCOTT.
  HUDSON.
  DIAMOND BLUFF.
  HAGER CITY.
  ROBERTS.
  ESDAILE.

LAT...LON 4459 9201 4446 9205 4440 9209 4443 9223
      4448 9229 4456 9233 4456 9254 4471 9272
      4475 9280 4492 9275 4501 9277 4500 9179
      4459 9180
TIME...MOT...LOC 0426Z 268DEG 32KT 4493 9277 4434 9273
          4390 9287

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 27, 6:50 PM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 27, 6:50 PM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 00Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT SUN MAY 27 2012

.DISCUSSION...ISSUED 247 PM CDT

MAIN SHORT TERM CONCERNS DEAL WITH SVR WX LATER THIS AFTN/EVENING
AS A SLOW MOVING COLD FRONT AND ASSOCIATED MID-LEVEL SHRTWV WILL
COMBINE TO CREATE STRONG TO SVR TSRA ACROSS MOST OF THE FA. TIMING
REMAINS PROBLEMATIC DUE TO A FAIRLY STRONG CAP IN PLACE...BUT THIS
SHOULD QUICKLY ERODE ONCE THE SHRTWV MOVES TO THE NE AND MID-LEVEL
COOLING DEVELOPS THIS EVENING. SEE LATEST SPC FOR MORE
INFORMATION.

BASED ON SVR WX PARAMETERS...THE MAIN THREAT WILL BE INITIALLY
LARGE HAIL...THEN TRANSITION INTO A STRAIGHT LINE WND EVENT.
HOWEVER...NEAR THE WARM FRONT ACROSS CENTRAL MN...ISOLATED
TORNADOES ARE POSSIBLE...MAINLY BEFORE 8 PM. RESIDUAL SHRA/TSRA
WILL BE POSSIBLE EARLY MONDAY AS THE FRONT MOVES INTO EASTERN WI.
THE MAIN UPPER STORM SYSTEM ASSOCIATED WITH THE SVR WX ANTICIPATED
THIS EVENING WILL TRACK ALONG THE MN/CANADIAN BORDER. IN THE WAVE
OF THE CYCLONIC FLOW ARND THIS SYSTEM...-SHRA AND BELOW NORMAL
TEMPS ARE EXPECTED THRU TUE.

AFT TUE...A FAST MOVING STORM SYSTEM WILL TRACK ACROSS THE
NORTHERN ROCKIES...AND INTO THE MIDWEST. MODELS SEEM TO INDICATE
AN INVERTED TROUGH TYPE ENVIRONMENT ACROSS THE UPPER MIDWEST WHICH
WILL LIMITED SVR WX...BUT KEEP CONDS UNSETTLED AND COOLER THAN
NORMAL. IN THE WAVE OF THIS SYSTEM...EXPECT A WARM-UP BY THE END
OF THE WEEK...ALONG ANOTHER CHC OF TSRA/SHRA.

&&

.AVIATION.../00Z TAF ISSUANCE/
CONVECTION BEGINNING TO LIGHT UP ACROSS E NEB INTO SW MN AND NW WI
IN AREA OF VERY UNSTABLE AIRMASS AHD OF SFC CDFNT NOW MOVING INTO W
MN. SFC WNDS HAVE TURNED WLY AT AQP/MML AND PQN.  MAIN SVR THREAT
WILL BE EAST OF THESE AREAS.  SFC LOW IS NEAR FAR WITH WARMFNT
EXTENDING SE FROM LOW TO NEAR PKD TO HYR. EXPECT TSTMS TO CONTINUE
TO BECOME MORE WDSPRD THIS EVENING AS BETTER UPPER LEVEL DYNAMICS
MOVE INTO AREA.  WEAK VORT MOVING NNE IN MOIST PLUME IS NOW IN NW IA
HELPING TO FIRE STORMS IN SC MN INTO NW WI.  MAINLY UPPER TROF IS
NOW SWINING ACRS CNTL INTO E NEB/KS FIRING STORMS IN SW MN INTO E
NEB WHICH WILL BE LIFTING NE ACRS AREA LATER THIS EVENING/OVERNIGHT.
THREAT OF TSTMS SLIGHT AT AXN AND EAU NEXT 8 HOURS...BUT GOOD AT
REMAINDER OF TAFS.  TSTMS WILL BE ENDING FROM SW TO NE LATE TONIGHT.
WLY WINDS BECOMING GUSTY TO 20-25KTS ON MONDAY BEHIND CDFNT.

KMSP...TSTMS WILL BECOME MORE WDSPRD AFT 02Z AS CONVECTION IN NEB/SW
MN LIFTS ACRS AREA.  EXPECT PRDS MVFR/IFR IN HEAVIER STORMS.  DCAPE
VALUES HIGH ENUF FOR SOME TSTMS TO PRODUCE POTENTIALLY STRONG WINDS
BEFORE 06Z.  MAIN AREA OF TSTMS SHUD BE NE OF MSP BY 08Z.  WLY WIDNS
GUSTING TO 20 KTS AFT 17Z.  VFR CU WILL DEVELOP BY 18Z...MAINLY SCT
BUT OCNL BKN040.

/OUTLOOK/
TUESDAY...MVFR/VFR. WINDS NW AT 15G25KT
WEDNESDAY...VFR. WINDS LIGHT AND VARIABLE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ANOKA-BENTON-BLUE
     EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
     NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-SIBLEY-
     STEARNS-WASHINGTON-WATONWAN-WRIGHT.

WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR POLK.

&&

JLT/BAP
Hazardous weather outlook, May 27, 11:16 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1116 PM CDT SUN MAY 27 2012

MNZ052-053-060>063-068>070-076>078-082>085-091>093-WIZ014-015-
023>025-291200-
ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-
DAKOTA-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-
MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL OCCUR OVER THE AREA THROUGH
ABOUT 1 AM. THEN LOCALLY HEAVY RAIN AND FLASH FLOODING WILL BE
POSSIBLE INTO EARLY MORNING. PLEASE MONITOR THE LATEST FLOOD PRODUCTS
FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ041>045-047>051-054>059-064>067-073>075-291200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-
WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-
NICOLLET-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

A FEW NON SEVERE THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL
CONTINUE INTO EARLY MORNING. FLASH FLOODING WILL BE POSSIBLE IN
THOSE AREAS RECEIVING HEAVIER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH 1 AM.

WIZ016-026>028-291200-
RUSK-PEPIN-CHIPPEWA-EAU CLAIRE-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE OVERNIGHT. SOME
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 27, 10:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1053 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     2 SE ARLINGTON          44.59N 94.05W
05/27/2012                   SIBLEY             MN   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

CARLYON
Local storm report, May 27, 11:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1100 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             BLAINE                  45.17N 93.21W
05/27/2012  M1.50 INCH       ANOKA              MN   TRAINED SPOTTER

0830 PM     HAIL             3 WNW BLAINE            45.18N 93.26W
05/27/2012  M1.00 INCH       ANOKA              MN   TRAINED SPOTTER

0820 PM     HAIL             2 ENE COON RAPIDS       45.19N 93.28W
05/27/2012  M0.88 INCH       ANOKA              MN   TRAINED SPOTTER

0820 PM     HAIL             COON RAPIDS             45.17N 93.31W
05/27/2012  M0.88 INCH       ANOKA              MN   TRAINED SPOTTER

0735 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
05/27/2012  M0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 27, 11:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT SUN MAY 27 2012

MNZ060-063-070-077-078-085-093-WIZ024-280445-
DAKOTA-FREEBORN-GOODHUE-HENNEPIN-PIERCE-RICE-STEELE-WASHINGTON-
1105 PM CDT SUN MAY 27 2012

AT 1103 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEMOUNT TO DENNISON TO
CLARKS GROVE. THESE STORMS WERE MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

SOME COMMUNITIES IN THEIR PATH INCLUDE CANNON FALLS...ZUMBROTA...
HASTINGS...ELLSWORTH...OWATONNA...NORTHFIELD...AND RED WING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4357 9340 4437 9318 4484 9334 4484 9244
      4445 9231 4445 9241 4437 9242 4435 9254
      4419 9257 4419 9304 4354 9304
TIME...MOT...LOC 0404Z 270DEG 34KT 4476 9309 4437 9303
          4372 9330
Local storm report, May 27, 11:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     3 SE COON RAPIDS        45.14N 93.27W
05/27/2012                   ANOKA              MN   TRAINED SPOTTER

            7 FOOT HIGH FENCE SECTION WITH 4X4 POSTS SNAPPED CLEAN
            OFF.

&&

CARLYON
Local storm report, May 27, 11:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     5 S REDWOOD FALLS       44.47N 95.11W
05/27/2012                   REDWOOD            MN   PUBLIC

            ONE HALF BARN ROOF OFF...TREES DOWN. RELAYED BY MEDIA.

0740 PM     TSTM WND DMG     1 S WABASSO             44.39N 95.25W
05/27/2012                   REDWOOD            MN   PUBLIC

            POLE BARN BLOWN DOWN...TREES DOWN...A FEW SHINGLES OFF.
            RELAYED BY MEDIA.

&&

CARLYON
Special weather statement, May 27, 11:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SUN MAY 27 2012

WIZ023>026-280515-
DUNN-PEPIN-PIERCE-ST. CROIX-
1126 PM CDT SUN MAY 27 2012

AT 1121 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
LAKELAND TO HADER TO 4 MILES WEST OF HAYFIELD. THESE STORMS WERE
MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRESCOTT.
  HUDSON.
  DIAMOND BLUFF.
  HAGER CITY.
  ROBERTS.
  ESDAILE.

LAT...LON 4459 9201 4446 9205 4440 9209 4443 9223
      4448 9229 4456 9233 4456 9254 4471 9272
      4475 9280 4492 9275 4501 9277 4500 9179
      4459 9180
TIME...MOT...LOC 0426Z 268DEG 32KT 4493 9277 4434 9273
          4390 9287

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:09 PM CDTAreal Flood AdvisoryMPXChisago3 hr
May 27, 7:15 PM CDTSevere Thunderstorm WarningMPXCarver, Scott60 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott48 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley, Watonwan60 min
May 27, 7:39 PM CDTSpecial Weather StatementMPXRamsey, Washington51 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns61 min
May 27, 7:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin45 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca55 min
May 27, 7:55 PM CDTFlash Flood WarningMPXChisago5 hr
May 27, 8:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville53 min
May 27, 8:15 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey34 min
May 27, 8:22 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more6 hr
May 27, 8:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Wright51 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti46 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker57 min
May 27, 8:58 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec62 min
May 27, 9:15 PM CDTSpecial Weather StatementMPXBrown, Martin, Watonwan45 min
May 27, 9:27 PM CDTFlash Flood WarningMPXBlue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more6 hr
May 27, 9:28 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns62 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs62 min
May 27, 9:46 PM CDTFlash Flood WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more6 hr
May 27, 9:53 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Sherburne, Stearns4 hr
May 27, 10:02 PM CDTSpecial Weather StatementMPXBlue Earth, Martin, Nicollet, Sibley, Waseca43 min
May 27, 10:09 PM CDTSpecial Weather StatementMPXMille Lacs, Morrison51 min
May 27, 10:19 PM CDTAreal Flood AdvisoryMPXKanabec, Mille Lacs, Morrison4 hr
May 27, 10:42 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Rice, Steele, Waseca48 min
May 27, 11:00 PM CDTRiver Flood WarningMPXBrown66 hr
May 27, 11:05 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Goodhue, Steele40 min
May 27, 11:23 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue29 min
May 28, 12:58 AM CDTAreal Flood WarningMPXChisago6 hr
May 28, 9:34 AM CDTRiver Flood WarningMPXHennepin, Wright6 days
May 28, 1:54 PM CDTSpecial Weather StatementMPXBenton, Stearns66 min
May 28, 2:10 PM CDTSevere Thunderstorm WarningMPXStearns50 min
May 28, 2:26 PM CDTSpecial Weather StatementMPXBenton, Mille Lacs64 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningMPXBenton44 min
May 28, 2:48 PM CDTSpecial Weather StatementMPXMorrison42 min
May 28, 3:05 PM CDTSpecial Weather StatementMPXBenton40 min
May 28, 3:26 PM CDTSpecial Weather StatementMPXIsanti, Kanabec, Sherburne79 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMPXKanabec45 min
May 28, 4:18 PM CDTSpecial Weather StatementMPXChisago42 min
May 28, 4:51 PM CDTSpecial Weather StatementMPXChisago24 min
May 28, 5:33 PM CDTSpecial Weather StatementMPXChisago42 min
May 27, 7:18 PM CDTTornado WarningMPXPolk27 min
May 28, 5:49 PM CDTSpecial Weather StatementMPXPolk56 min
May 28, 6:12 PM CDTSpecial Weather StatementMPXPolk33 min

Nearby

Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.